# SDR USAA951361

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48099
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Part time: 34,764 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1/C-3 CHECK INSPECTION, FOUND LOWER FORWARD CARGO DOOR PAN CORRODED/CRACKED IN 2 PLACES APPROXIMATELY .50 INCH IN LENGTH EACH.  ACCOMPLISHED SPLICE REPAIR PER SRM 53-05, FIGURE 44.  (X)
